# SDR TWAA9734001

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Loose
- Location: Rt Mlg Act
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - DURING CLIMB RIGHT MAIN GEAR UNSAFE LIGHT ILLUMINATED.  REROUTED AND SECURED RIGHT MAIN GEAR ACTUATOR HYDRAULIC SUPPLY LINES.  OPERATIONAL GEAR SWING NORMAL.  (M)
